MathSciNet Relay Station
MathSciNet bibliographic data
MR2238919 47A99 (47A48 47B25 47B50)
Derkach, Vladimir; Hassi, Seppo; Malamud, Mark; de Snoo, Henk Boundary relations and their Weyl families. Trans. Amer. Math. Soc. 358 (2006), no. 12, 5351–5400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement